Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2020 | Journal Article | IST-REx-ID: 7666 | OA
H. Edelsbrunner and K. Ölsböck, “Tri-partitions and bases of an ordered complex,” Discrete and Computational Geometry, 2020.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
A. Brown and B. Wang, “Sheaf-theoretic stratification learning from geometric and topological perspectives,” Discrete & Computational Geometry, 2020.
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Z. Masárová, Reconfiguration problems. IST Austria, 2020.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL-approximations of isomanifolds,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164, p. 20:1-20:18.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7962 | OA
J. Pach, B. Reed, and Y. Yuditsky, “Almost all string graphs are intersection graphs of plane convex sets,” Discrete and Computational Geometry, vol. 63, no. 4, pp. 888–917, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8135
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, and P. Synak, “Radius functions on Poisson–Delaunay mosaics and related complexes experimentally,” in Topological Data Analysis, 2020, vol. 15, pp. 181–218.
View | DOI
 
2020 | Journal Article | IST-REx-ID: 8163 | OA
G. Vegter and M. Wintraecken, “Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes,” Studia Scientiarum Mathematicarum Hungarica, vol. 57, no. 2, pp. 193–199.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4, pp. 865–878, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
A. Akopyan and R. Fedorov, “Two circles and only a straightedge,” Proceedings of the American Mathematical Society, vol. 147, pp. 91–102, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
R. Dyer, G. Vegter, and M. Wintraecken, “Simplices modelled on spaces of constant curvature,” Journal of Computational Geometry , vol. 10, no. 1, pp. 223–256, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6608 | OA
H. Edelsbrunner and K. Ölsböck, “Holes and dependences in an ordered complex,” Computer Aided Geometric Design, vol. 73, pp. 1–15, 2019.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628 | OA
G. Vegter and M. Wintraecken, “The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds,” in The 31st Canadian Conference in Computational Geometry, Edmonton, Canada, 2019, pp. 275–279.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6634 | OA
A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, pp. 457–490, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6648 | OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Topological data analysis in information space,” in 35th International Symposium on Computational Geometry, Portland, OR, United States, 2019, vol. 129, p. 31:1-31:14.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671 | OA
J.-D. Boissonnat, A. Lieutier, and M. Wintraecken, “The reach, metric distortion, geodesic convexity and the variation of tangent spaces,” Journal of Applied and Computational Topology, vol. 3, no. 1–2, pp. 29–58, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
P. Pranav et al., “Unexpected topology of the temperature fluctuations in the cosmic microwave background,” Astronomy and Astrophysics, vol. 627, 2019.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6793 | OA
A. Akopyan and I. Izmestiev, “The Regge symmetry, confocal conics, and the Schläfli formula,” Bulletin of the London Mathematical Society, vol. 51, no. 5, pp. 765–775, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
A. Brown, “Arakawa-Suzuki functors for Whittaker modules,” Journal of Algebra, vol. 538, pp. 261–289, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
O. Aichholzer et al., “Folding polyominoes with holes into a cube,” in Proceedings of the 31st Canadian Conference on Computational Geometry, Edmonton, Canada, 2019, pp. 164–170.
View | Download Preprint (ext.) | arXiv
 

Search

Filter Publications